# SDR QEMY2019070900001

- Difficulty date: June 26, 2019
- Submitted: July 9, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 737
- Engine: Cfmint CFM567B263
- Engine time: 39,911 hours, 12,809 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disc
- Part number: 2116M23P01
- Part serial: XAEK4073
- Condition: Damaged
- Location: Engine
- Part time: 39,911 hours, 12,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT HAS BEEN HIGHLIGHTED IN THE INSPECTION PROCESS VIA AN INTERNAL REPORT REQUEST #195418012 THAT THE STAGE 3 DISC HAS DAMAGE IN NUMEROUS LOCATIONS AND HAS BEEN REMOVED FROM SERVICE EARLY DUE TO CONDITION. IMPACT DAMAGE ON SURFACE G AND DISC RETAINER HOOK AREA AT NUMEROUS LOCATIONS.
